# SDR V0XD20160615125

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,596 hours, 19,536 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING STRAP MISSING SEVERAL RIVETS.  UPON EVALUATION FOUND LIGHT CORROSION ON STRAP AND C-CHANNELS.  STRAP CORRODED OUT OF LIMITS.  FABRICATED NEW STRAP IAW DWG CC670-39171-3, REV NC. DATED 4/98.  REPLACED RIVETS IAW SRM 51-42-06.
